MAUDE Adverse Event Report: TYBER MEDICAL T-PAL; INTERBODY SPACERS

TYBER MEDICAL T-PAL; INTERBODY SPACERS
Model Number 108812010
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed.The lot was manufactured to specifications and was released.There were no capas or non-conformances associated with this lot.A total of 8 complaints were found when performing a historical data review on the part number.Two complaints are for the same complaint event case.There were no trends identified during this review.There were no relates previous complaints events.The complaint from the customer states that the patient underwent a primary tlif procedure on (b)(6) 2021 for lumbar intervertebral foramen stenosis and lumbar disc hernia at l5/6.Clarification was requested from the customer and not received, but the operative level was assumed to be l5/s1.There were no issues reported with the primary surgery.On (b)(6) 2021 the patient underwent a subsequent procedure for removal of a hematoma.This was reported as part of complaint (b)(4).No further information was available for this procedure.On (b)(6) 2021 the patient underwent a revision procedure to address loose pedicle screws at s1 and a retropulsed intervertebral cage.This was reported as part of complaint (b)(4).An x-ray was provided on (b)(6) 2021 that is assumed to be pre-op and post-op xrays of the revision procedure on (b)(6) 2021.The pre-operative x-rays clearly show the intervertebral cage expulsed from the intervertebral disc space.The cage was successfully replaced and no further information was available.The customer did not provide information regarding disc preparation, trialing, and implantation of the primary implant, nor information regarding the disc preparation, trialing, and implantation of the revision implant.It is unknown if proper surgical technique was followed or if any traumatic event may have occurred that could have contributed to the expulsion of the implant.Not enough information was provided to determine a root cause of the failure.
 
Event or Problem Description
Subsequent to the hematoma removal procedure reported under (b)(4), the patient underwent a revision procedure on (b)(6) 2021 as follows: 199725740s cfx screws (2 pcs.) deployed at l6 had been loose.These screws were replaced.108812010 cage (1 pc.) had come off.The cage was replaced.The procedure was successfully completed.No further information is available.This (b)(4) is related to (b)(4) as follows: (b)(4): about events in the revision procedure on (b)(6) 2021.(b)(4): about postoperative hematoma on (b)(6) 2021.

Brand Name
T-PAL
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
mark schenk
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key13151358
Report Number3012966183-2021-00024
Device Sequence Number20167190
Product Code MAX
UDI-Device Identifier00819917021653
UDI-Public00819917021653
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model Number108812010
Device Catalogue Number108812010
Device Lot Number205912
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Initial Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale